# SDR CA020408009

- Difficulty date: March 19, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 3,820 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Strut
- Part number: L24266701320
- Condition: Broken
- Location: Exhaust Manifold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION THE EXHAUST STAY STRUT WAS FOUND BROKEN AT THE THREADED PART OF THE EYE END. A NEW STRUT AND EYE END ASSEMBLY WAS INSTALLED AND POSITIONED FOR PROPER FIT. THIS EYE END IS SECURED BY THE UPPER RIGHT HAND NUT THAT ALSO SECURES THE FUEL INJECTION SERVO. IF THE NUT HAD LOOSENED OFF THE EYE END COULD HAVE SWUNG DOWN AND INTERFERED WITH THROTTLE MOVEMENT.IT IS RECOMMENDED THAT THE NUT BE CHECKED FOR SECURITY EVERY INSPECTION AND THE STRUT ASSEMBLY BE INSTALLED WITH THE MINIMUM AMOUNT OF TENSION.
